# SDR R61A201601050037

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 22,171 hours, 17,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION.  AN EMERGENCY WAS NOT DECLARED AN CREW LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND DOOR TARGET SENSOR OUT OF RANGE, RIGGED IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
